Microgravity - Science and Technology

, Volume 15, Issue 2, pp 25–34

Nonlinear Marangoni oscillations in multilayer systems

  • I. Simanovskii
  • P. Georis
  • A. Nepomnyashchy
  • J. C. Legros
Article

DOI: 10.1007/BF02870956

Cite this article as:
Simanovskii, I., Georis, P., Nepomnyashchy, A. et al. Microgravity Sci. Technol (2004) 15: 25. doi:10.1007/BF02870956

Abstract

Nonlinear regimes of Marangoni convection in a real symmetric three-layer system with close values of thermal diffusivities of fluids are investigated. The predictions of the linear stability theory and experiments concerning the appearance of oscillations, are justified. The transitions between different oscillatory flow regimes have been studied.

Copyright information

© Z-Tec Publishing 2004

Authors and Affiliations

  • I. Simanovskii
    • 1
    • 2
  • P. Georis
    • 3
  • A. Nepomnyashchy
    • 1
    • 2
  • J. C. Legros
    • 3
  1. 1.Dept. of Mathematics, TechnionIsrael
  2. 2.Institute of TechnologyHaifaIsrael
  3. 3.Service de Chimie Physique EPUniversite Libre de BruxellesBrusselsBelgium